# SDR CA980819009

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC7102
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Rolled Back
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

(CAN) AS AIRCRAFT ROTATED, NR 1 ENGINE POWER ROLLED BACK AND T5 PEGGED ON GAUGE. T5 STABILIZED AT 900C DURING THE 30-60 SECONDS FOR AIRCRAFT TO REACH 400 FEET ALTITUDE.  AT 400 FEET, ENGINE WAS SHUTDOWN.  AIRCRAFT RETURNED TO BASE.  ENGINE TROUBLESHOOTING IS IN PROGRESS,  FURTHER REPORT TO FOLLOW.
